Open Access
Translator Disclaimer
13 May 2004 A density theorem for locally convex lattices
Dimitrie Kravvaritis, Gavriil Păltineanu
Abstr. Appl. Anal. 2004(5): 387-393 (13 May 2004). DOI: 10.1155/S1085337504303088

Abstract

Let E be a real, locally convex, locally solid vector lattice of (AM)-type. First, we prove an approximation theorem of Bishop's type for a vector subspace of such a lattice. Second, using this theorem, we obtain a generalization of Nachbin's density theorem for weighted spaces.

Citation

Download Citation

Dimitrie Kravvaritis. Gavriil Păltineanu. "A density theorem for locally convex lattices." Abstr. Appl. Anal. 2004 (5) 387 - 393, 13 May 2004. https://doi.org/10.1155/S1085337504303088

Information

Published: 13 May 2004
First available in Project Euclid: 1 June 2004

zbMATH: 1133.41316
MathSciNet: MR2063333
Digital Object Identifier: 10.1155/S1085337504303088

Subjects:
Primary: 41A65 , 46A40

Rights: Copyright © 2004 Hindawi

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.2004 • No. 5 • 13 May 2004
Back to Top